# SDR 2005FA0001395

- Difficulty date: August 22, 2005
- Submitted: October 12, 2005
- Operation: General aviation
- Aircraft: N7218M
- Make and model: Cessna 175
- Aircraft serial: 55518
- Engine: Cont GO300A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654004
- Condition: Failed
- Location: Exhaust Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER WAS REBUILT 5/12/05 USING CURRENT PRODUCTION MFG EXHAUST VALVE AND GUIDE.  THE EXHAUST VALVE STRUCK (17 HOURS IN SERVICE) RESULTING IN A BROKEN EXHAUST ROCKER ARM, AS A RESULT AN EMERGENCY LANDING WAS SUCCESSFULLY MADE.  (K)
